# SDR SWAA2023101911871

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 12,980 hours, 5,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT NEAR FORWARD ENTRY DOOR INOP FLASHLIGHT NEAR AFT ENTRY DOOR INOP DEFECT WAS ORIGINALLY FOR FWD ENTRY BUT IS ACTUALLY FOR AFT ENTRY<[01] CLEANED CONTACTS AND RESEATED FLASHLIGHT. OPS CHECK GOOD PER AMM 25-64-00.
